Citation: Kristy. "Burning Cold: An Experience with Dimenhydrinate (Gravol) (exp40721)". Erowid.org. May 25, 2008. erowid.org/exp/40721
I tried dramamine (gravol) one night. Around 12 midnight I took 15 pills. Around 45 minutes later nothing had happened yet. I really wanted to get high so I went on the computer and asked my friend if he had any chronic. He did so me and my 3 'friends' started walking to his house.
It was an hour walk but about 2/3 of the way, my friends got cold and turned around. Around then I was starting to trip out. I couldn't walk a straight line and my body felt really heavy. I just kept walking but it got worse with each minute. I thought I heard someone call my name so I turned around. No one was there. This happened a couple of times. I kept hearing 'people' yelling stuff. I started getting scared but I kept going. I started blanking out and falling. This whole time is was -20 or colder outside and I had snow inside my shoes. I started hallucinating. I thought I saw things in the snow. such as juiceboxes. But every time I would go grab for whatever it was, I'd fall and my hands would get covered in snow.
I remember walking around a park by my school and walking up a street near my friends house, my destination. But in reality, I never made it that far. The last thing I remember is walking out into the middle of the road and sitting down. I must've fell asleep or passed out because the next thing I knew, a cop was asking me why I was sitting there. Then more cops came and searched me. They took my pipe and my gravol. And I dropped my cell phone somewhere. They found my wallet and called my parents. They called an ambulance and I was in the hospital for almost 20 hours.
I woke up in the hospital with heart cardiogram thingies all over my chest and I remember the moniter kept going off because my heart was going WAY over 128 bpm. Then I remembered screaming and trying to get a nurse away from me because I didn't want an IV in me. A different nurse came and I was fine. Later a nurse told me to look at my feet and they were pitch black. They said I had second degree burns on my feet because while I was outside I took my shoes and coat off, they were on the sidewalk. Within the next couple hours my feet grew huge blisters. They were at least 2cm off of the bottom of my feet. I finally got to go home.
I was on bedrest for 3 weeks. No walking. Keeping my feet elevated at all times. The only exceptions were my exams.
Turns out when my friends got back home, one of their step-dads was pulling out of the driveway to come get us because we'd been gone so long. But he saw them and they went back inside. Everyone went to sleep. No one called me. No one called my parents. Nothing. Nothing at all. And now the girl who I was with hates me and thinks this is all my fault and she should feel no guilt. I know it is my fault that I OD'd and got frostbite, but she could have done something. She got a little bit of frostbite but at least she could walk!
I think I might do dramamine again in the future, but definitely in the summer and with people I trust. And less than what I did previously. Only like 8. I guess I'm small and can't handle a lot. =)
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.